Alert archive / New Jersey / Flash Flood Watches in 2018
Flash Flood Watch 9, NWS New York, NY
NWS New York, NY issued this flash flood watch at Aug 18, 2018, 3:41 AM EDT for 5 counties in New Jersey. It took effect at Aug 18, 2018, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2018, 3:41 AM EDT (07:41 UTC)
- In effect from
- Aug 18, 2018, 2:00 PM EDT
- Expired
- Aug 18, 2018, 7:47 PM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323 WGUS61 KOKX 180741 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service New York NY 341 AM EDT Sat Aug 18 2018 ...Flash Flooding Possible This Afternoon and Evening... NJZ002-004-006-103>108-190400- /O.NEW.KOKX.FF.A.0009.180818T1800Z-180819T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union- 341 AM EDT Sat Aug 18 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Upton has issued a * Flash Flood Watch for northeast New Jersey, including the following areas, Bergen, Essex, Passaic, Union, and Hudson counties. * From 2 PM EDT this afternoon through this evening * Several rounds of heavy showers and thunderstorms will affect the area through this evening. The heaviest rainfall is expected this afternoon and this evening as a cold front moves across the area. Those areas that received heavy rainfall on Friday will be the most susceptible to flash flooding. * Heavy rainfall within a short period of time can lead to rapidly rising water and flash flooding, particularly in urban areas, and along small creeks and streams. The ground remains fairly saturated due to recent heavy rain over the past several weeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$
2 follow-up statements
309 WGUS61 KOKX 182025 FFAOKX Flood Watch National Weather Service New York NY 425 PM EDT Sat Aug 18 2018 ...Flash Flooding Possible This Afternoon and Evening... NJZ002-004-006-103>108-190400- /O.CON.KOKX.FF.A.0009.000000T0000Z-180819T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union- 425 PM EDT Sat Aug 18 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch continues for * A portion of northeast New Jersey, including the following areas, Bergen, Essex, Passaic, Union, and Hudson. * Until midnight EDT tonight * A slow moving line of heavy showers and thunderstorms will move through the area early this evening. Those areas that received heavy rainfall on Friday will be the most susceptible to flash flooding. * Heavy rainfall within a short period of time can lead to rapidly rising water and flash flooding, particularly in urban areas, and along small creeks and streams. The ground remains fairly saturated due to recent heavy rain over the past several weeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$
277 WGUS61 KOKX 182347 FFAOKX Flood Watch National Weather Service New York NY 747 PM EDT Sat Aug 18 2018 NJZ002-004-006-103>108-190100- /O.CAN.KOKX.FF.A.0009.000000T0000Z-180819T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union- 747 PM EDT Sat Aug 18 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for northeastern New Jersey has been cancelled. The slow moving line of scattered heavy showers and thunderstorms has moved south of the region, ending the threat for flash flooding. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 1:48 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 18, 1:48 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service New York NY 148 AM EDT Sat Aug 18 2018 .SYNOPSIS... A cold front across the eastern Great Lakes slowly moves southeast, toward the region, overnight. The cold front then crosses the area Saturday into Saturday night. A series of lows along the cold front south of Long Island will keep the frontal boundary not too far away for the close of the weekend into early next week. Meanwhile, high pressure from the Canadian Maritimes will begin building down along the Northeastern Seaboard. High pressure gets closer to the local region Monday into Tuesday next week. A frontal system from the west moves across Wednesday into Wednesday night with high pressure returning thereafter. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... The severe thunderstorm watch was cancelled as the line of thunderstorms moving through eastern NJ has weakened, with the storms encountering somewhat more stable air as the gust front moves out ahead of the line. Some gusty winds and heavy rainfall will be possible with some of the stronger storms with special weather statements possible. Surface instability and CAPE to 2000 J/kg remain across the eastern zones. A warm and humid airmass remains, with dew points still in the lower to mid 70s, with some locations in the upper 70s, as the cold front was still well to the northwest. Will keep likely and chance probabilities as the upper shortwave and impulses will be moving into the region overnight. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... The old front will be very slow to push southward across the area. Some additional showers and thunderstorms are possible Saturday as the upper trough axis remains to the west, through upstate NY and into the Ohio Valley. Instability looks limited lowering the potential for severe thunderstorm development, precipitable waters will remain above normal and as a result any thunderstorms that do development have the potential for heavy downpours. Temperatures on Saturday will be in the mid to upper 80s with heat indices remaining below heat advisory criteria. There is a low risk for the development of rip currents at the Atlantic Ocean beaches Saturday. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Cooler and a little less humid conditions expected to start out Sunday through Monday with more rain in the forecast Sunday and Sunday night as the region gets more NE flow. Airmass warms up for mid to late in the week, near normal levels with winds having more westerly and southerly components. Upper level trough will be slow to exist for the close of the weekend. Trough axis will be west of the region Sunday and Sunday night with jet streak across the region. The trough axis moves across Monday. The steering flow will not promote the front to move farther south of Long Island and with weak low pressure areas forming along it, essentially keeping some rain showers in the forecast for the region, highest chances along the coast. More drying takes place Monday when more ridging aloft and high pressure at the surface will settle more southwestward along the Northeastern Seaboard. Dry conditions remain until midweek when the next frontal system approaches from the west. Aloft, a large amplitude trough will be approaching with a stronger southerly jet ahead of it. This jet moves in Wednesday night into early Thursday. Chances for showers return Tuesday afternoon and Tuesday night with highest chances N/W of NYC. The chances for showers continues Wednesday with thunderstorms possible as well as instability is forecast to increase again with the airmass getting warmer and more humid. Dry conditions return Thursday into Friday next week with high pressure returning. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Generally, VFR through the TAF period, except MVFR or lower in any showers and thunderstorms. Showers and thunderstorms have pushed east of the metro terminals and conditions may actually be dry for a period until Saturday morning, though the chance still exists for showers and thunderstorms as another area of showers and thunderstorms over eastern Pennsylvania and southern New Jersey is tracking east-northeast. Guidance suggests that this passes south of the metro terminals. KJFK would be on the norther fringes of this area of showers and thunderstorms, so VCTS or TSRA is possible, but even here, the main area of thunderstorms should pass south. A cold front approaches and moves through Saturday into Saturday night. This will give the area a continued chance for showers and thunderstorms, with VCTS in all TAFs beginning 14Z. The threat of thunder diminishes after 06Z on the 19th for the 30 hour TAFs. Winds S to SW tonight will shift to the SW to W late Sat morning into the afternoon and then W to NW Saturday night as a cold front moves through. .OUTLOOK FOR 06Z SUNDAY THROUGH TUESDAY... .Sat Night...Scattered showers/tstms. W flow becoming NE Sat eve. .Sun...Potential for MVFR conditions in shra and ne winds of 8-12kt. .Mon-Tue..VFR. .Tue Night-Wed...Chance of shower/tstm with MVFR conds. && .MARINE... Winds and seas remain below SCA levels overnight through Saturday night across the forecast waters. Showers and thunderstorms will continue to move through the area waters overnight, and some gusty winds will be possible early, especially across the western waters. SCA conditions are possible on the ocean waters Sunday. Some marginal SCA wind gusts are possible for non-ocean waters with otherwise sub SCA conditions expected for all non-ocean waters. Then, sub-SCA conditions are expected for all the forecast waters early into the middle of next week but there is a possibility the SCA seas could linger into Monday for the ocean. Ocean seas could reach SCA criteria again Wednesday night into Thursday. && .HYDROLOGY... Thunderstorms, with heavy to torrential rainfall, through Saturday could result in minor urban flooding. There is also an isolated flash flood threat with the strongest thunderstorms. No significant widespread rainfall expected during the long term. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off the air for an extended period of time. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...Fig/JM NEAR TERM...MET SHORT TERM...Fig LONG TERM...JM AVIATION...JP MARINE...Fig/JM/MET HYDROLOGY...Fig/JM/MET EQUIPMENT...
Hazardous weather outlook, Aug 17, 9:57 PM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service New York NY 957 PM EDT Fri Aug 17 2018 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-181030- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 957 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-181030- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 957 PM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Aug 17, 10:15 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1015 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 1 SE MEADOW WINDS 41.52N 74.07W
08/17/2018 ORANGE NY UTILITY COMPANY
WIRES DOWN AT ROUTE 300 AND HOLTS CORNERS ROAD
0647 PM TSTM WND DMG WOODLAND PARK 40.89N 74.19W
08/17/2018 PASSAIC NJ CO-OP OBSERVER
A TREE AND WIRES DOWN ON MT. PLEASANT AVENUE
0648 PM HAIL RIDGEWOOD 40.98N 74.11W
08/17/2018 M1.00 INCH BERGEN NJ TRAINED SPOTTER
0650 PM HAIL GLEN ROCK 40.96N 74.13W
08/17/2018 M1.00 INCH BERGEN NJ CO-OP OBSERVER
0653 PM NON-TSTM WND DMG FRANKLIN LAKES 41.01N 74.21W
08/17/2018 BERGEN NJ CO-OP OBSERVER
A TREE AND POLE DOWN ON BIRCH ROAD AND MILLBROOK LANE
0715 PM TSTM WND DMG MOUNT PLEASANT 41.10N 73.79W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND BRANCHES AND WIRES DOWN AT COMMERCE STREET
AND ELWOOD AVENUE
0720 PM TSTM WND DMG NORTH CASTLE 41.14N 73.68W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND WIRES DOWN ACROSS TOWN.
0735 PM TSTM WND DMG 1 SSW BEDFORD 41.18N 73.66W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND WIRES DOWN AT GREENWICH ROAD AND BRETT LANE
0735 PM TSTM WND DMG 1 SE BEDFORD 41.19N 73.63W
08/17/2018 WESTCHESTER NY LAW ENFORCEMENT
TREES AND WIRES DOWN AT MIDDLE PATENT ROAD AND RUSTLING
LANE
0951 PM MARINE TSTM WIND NYC/LAGUARDIA AIRPORT 40.78N 73.88W
08/17/2018 M39 MPH QUEENS NY ASOS
MARINE THUNDERSTORM WIND GUST OF 34 KNOTS
0956 PM MARINE TSTM WIND 1 S MAMARONECK 40.92N 73.73W
08/17/2018 M41 MPH ANZ335 NY MESONET
MARINE THUNDERSTORM WIND GUST OF 36 KNOTS
&&
JELocal storm report, Aug 17, 10:41 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1041 PM EDT FRI AUG 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM MARINE TSTM WIND 1 ESE ROUND BEACH 41.08N 73.38W
08/17/2018 M48 MPH ANZ335 CT WXFLOW
42 KT WIND GUST MEASURED AT WXFLOW STATION AT NORWALK
LIGHT
&&
JMSpecial weather statement, Aug 17, 11:02 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service New York NY
1102 PM EDT FRI AUG 17 2018
NJZ004-006-103>108-NYZ071>073-075-176>179-180345-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Union-Western Essex-Eastern Bergen-Eastern Passaic-Northern
Nassau-Kings (Brooklyn)-Northern Queens-Southern
Queens-Bronx-Southern Westchester-New York (Manhattan)-Southern
Nassau-
1102 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...
CENTRAL UNION...SOUTHEASTERN BERGEN...ESSEX...SOUTHERN WESTCHESTER...
QUEENS...BRONX...KINGS...NEW YORK (MANHATTAN) AND NORTHWESTERN NASSAU
COUNTIES...
At 1101 PM EDT, a strong thunderstorm was located over Bloomfield,
moving east at 35 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Newark, Jersey City, Jamaica, Yonkers, Paterson, Elizabeth, New
Rochelle, Flushing, Passaic, Bayonne, White Plains, Wayne, Mott
Haven, Hoboken and Bloomfield.
LAT...LON 4067 7441 4066 7442 4083 7433 4090 7434
4090 7427 4095 7428 4105 7370 4095 7367
4091 7375 4085 7376 4086 7375 4087 7373
4086 7366 4089 7366 4068 7360 4065 7404
4068 7406 4067 7406 4063 7442
TIME...MOT...LOC 0301Z 254DEG 33KT 4084 7421Local storm report, Aug 18, 12:39 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1239 AM EDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD HARRISON 40.74N 74.15W
08/18/2018 HUDSON NJ EMERGENCY MNGR
CARS STUCK IN FLOOD WATERS. WATER RESCUES UNDERWAY ON
RODGERS BLVD AT THE PATH TRAIN STATION.
&&
BCSpecial weather statement, Aug 18, 12:51 AM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service New York NY
1251 AM EDT SAT AUG 18 2018
NYZ078-177-180530-
Northwest Suffolk-Northern Nassau-
1251 AM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUFFOLK AND
NORTHEASTERN NASSAU COUNTIES...
At 1250 AM EDT, a strong thunderstorm was located over Cold Spring
Harbor, or over Huntington, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Huntington around 1255 AM EDT.
Northport and Centerport around 100 AM EDT.
Commack around 110 AM EDT.
Smithtown around 115 AM EDT.
Stony Brook around 125 AM EDT.
Centereach and Port Jefferson around 130 AM EDT.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Upton NY.
LAT...LON 4079 7364 4088 7366 4091 7364 4092 7357
4093 7352 4090 7349 4093 7351 4095 7349
4094 7343 4091 7341 4096 7340 4093 7335
4093 7331 4094 7329 4091 7322 4093 7316
4097 7317 4098 7312 4097 7302 4086 7301
TIME...MOT...LOC 0450Z 259DEG 25KT 4088 7345Special weather statement, Aug 18, 2:22 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service New York NY
222 AM EDT SAT AUG 18 2018
NYZ081-180700-
Southeast Suffolk-
222 AM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUFFOLK COUNTY...
At 222 AM EDT, a strong thunderstorm was located over Shinnecock
Hills, or over Southampton, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Southampton around 225 AM EDT.
Bridgehampton around 240 AM EDT.
East Hampton around 250 AM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4099 7205 4089 7232 4087 7235 4087 7238
4084 7246 4083 7253 4091 7253 4090 7249
4092 7246 4094 7245 4102 7211 4101 7211
4100 7210 4103 7206
TIME...MOT...LOC 0622Z 255DEG 24KT 4089 7244The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:58 PM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 62 min |
| Aug 17, 9:16 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 2 hr |
| Aug 17, 9:21 PM EDT | Areal Flood Advisory | OKX | Bergen, Hudson | 66 min |
| Aug 17, 11:02 PM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Union | 43 min |
| Aug 17, 11:17 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 118 min |
| Aug 17, 11:24 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic, Union | 96 min |
| Aug 17, 11:38 PM EDT | Flash Flood Warning | OKX | Essex, Hudson, Union | 2 hr |
| Aug 17, 11:44 PM EDT | Severe Thunderstorm Warning | OKX | Essex, Union | 31 min |
| Aug 18, 12:05 AM EDT | Flash Flood Warning | OKX | Bergen, Essex, Passaic | 103 min |
| Aug 18, 1:45 AM EDT | Areal Flood Warning | OKX | Union | 99 min |
| Aug 18, 4:32 PM EDT | Special Weather Statement | OKX | Bergen, Passaic | 43 min |
| Aug 18, 4:46 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 89 min |
| Aug 18, 6:13 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 92 min |
Nearby
Flash Flood Watches in New Jersey, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.